# SDR SIMA201910076006

- Difficulty date: October 6, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 47,971 hours, 40,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 104859
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 EMERGENCY BATTERY INOP-C/A-REMOVED AND REPLACED #2 EMERGENCY  LIGHT BATTERY ASSEMBLY AND CHARGER ASSEMBLY IAW AMMK 33-50-04.OPS CHECK GOOD. BATTEERY CHARGER ASSY P/N 11-0049 S/N 14731
